# SDR DALA2022060603934

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 REFERENCE ER/A 599409-14 FWD CARGO COMPARTMENT / LOWER SKIN / BTW STA 560 & STA 580 AND BTW S-28R & S-28L / CORROSION. CORRECTIVE ACTION: REF ERA 599409-14. (2258649)
